iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral PractitionersinusitisI am experiencing symptoms of headache, nosebleed, congestion, and swollen lymphynodes . What could be the reason?

How to treat upper respiratory tract infection?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 14, 2023
Reviewed AtMay 15, 2024

Patient's Query

Hello doctor

I am a forty-four-year-old woman. For the past two weeks, I have been suffering from sinusitis, throat dryness, headaches, and nosebleeds. I have had a continuous headache, neck discomfort, runny nose, and lumps on my neck since yesterday. I am not experiencing a fever yet, but my blood pressure levels are high. Should I seek advice from a general practitioner or wait a few days?

Kindly help

Hello,

Welcome to icliniq.com.

I read your query and can understand your concern.

Given your history, assuming you had an upper respiratory tract illness. A throat infection makes you more likely to develop an enlarged reactive lymph node. Upper respiratory tract infections and Rhinitis-like conditions, on the other hand, can cause nosebleeds. In upper respiratory tract infections, headaches might emerge as a constitutional symptom.

If your respiratory problems persist, I recommend that you get the following workup performed:

  1. Auscultation

  2. Throat examination

  3. CBC (complete blood count)

  4. Chest X-ray and PNS (paranasal sinus) X-ray if neededASO titer or throat swab etc.

  5. Antibiotic treatment is required if there is a high total count and neutrophilia.

If your swollen lymph node persists for a few days, I recommend that you get an FNAC (fine needle aspiration cytology) for additional evaluation.Consume vitamin C lozenges.If there is congestion, a decongestant medicine such as diphenhydramine or cetirizine might be administered. I also recommend that you check your blood pressure frequently. If your blood pressure is high, I recommend that you begin taking antihypertensive medications.I hope this helps.Thank you and take care.Regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Goswami Parth Rajendragiri
Dr. Goswami Parth Rajendragiri

Pathology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Practitioner

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy